Alert archive / Pennsylvania / Winter Storm Watches in 2025

Winter Storm Watch 2, NWS Philadelphia/Mount Holly

January 17, 20258 counties in Pennsylvania; 4 counties in New Jersey

NWS Philadelphia/Mount Holly issued this winter storm watch at Jan 17, 2025, 3:04 PM EST for 8 counties in Pennsylvania; 4 counties in New Jersey. It took effect at Jan 19, 2025, 7:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 17, 2025, 3:04 PM EST (20:04 UTC)
In effect from
Jan 19, 2025, 7:00 AM EST
Expired
Jan 18, 2025, 2:49 PM EST
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Morris County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 106 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

998 
WWUS41 KPHI 172004
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
304 PM EST Fri Jan 17 2025

PAZ060-061-101>105-180930-
/O.NEW.KPHI.WS.A.0002.250119T1200Z-250120T0300Z/
Berks-Lehigh-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
Including the cities of Pottstown, Chalfont, Oxford, Allentown,
Lansdale, Perkasie, Reading, Kennett Square, Collegeville, West
Chester, Norristown, and Honey Brook
304 PM EST Fri Jan 17 2025

...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY 
EVENING...

* WHAT...Heavy snow possible. Total snow accumulations between 5 and 
  8 inches possible.

* WHERE...Portions of east central and southeast Pennsylvania.

* WHEN...From Sunday morning through Sunday evening.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. The strong winds and weight of 
  snow on tree limbs may down power lines and could cause sporadic 
  power outages. Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

NJZ001-007>009-PAZ054-055-062-180930-
/O.NEW.KPHI.WS.A.0002.250119T1500Z-250120T0600Z/
Sussex-Warren-Morris-Hunterdon-Carbon-Monroe-Northampton-
Including the cities of Flemington, Newton, Bethlehem,
Washington, Morristown, Easton, Stroudsburg, and Jim Thorpe
304 PM EST Fri Jan 17 2025

...WINTER STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE 
SUNDAY NIGHT...

* WHAT...Heavy snow possible. Total snow accumulations between 6 and 
  10 inches possible.

* WHERE...Portions of northern and northwest New Jersey and east 
  central and northeast Pennsylvania.

* WHEN...From Sunday morning through late Sunday night.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. The strong winds and weight of 
  snow on tree limbs may down power lines and could cause sporadic 
  power outages. Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

DeSilva
2 follow-up statements
393 
WWUS41 KPHI 180840
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
340 AM EST Sat Jan 18 2025

PAZ060-061-101>105-182145-
/O.CON.KPHI.WS.A.0002.250119T1200Z-250120T0300Z/
Berks-Lehigh-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-
Including the cities of West Chester, Collegeville, Reading,
Pottstown, Honey Brook, Chalfont, Allentown, Norristown,
Perkasie, Kennett Square, Oxford, and Lansdale
340 AM EST Sat Jan 18 2025

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH 
SUNDAY EVENING...

* WHAT...Heavy snow possible. Total snow accumulations between 5 and 
  8 inches possible.

* WHERE...Portions of east central and southeast Pennsylvania.

* WHEN...From Sunday morning through Sunday evening.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. The strong winds and weight of 
  snow on tree limbs may down power lines and could cause sporadic 
  power outages. Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

NJZ001-007>009-PAZ054-055-062-182145-
/O.CON.KPHI.WS.A.0002.250119T1500Z-250120T0600Z/
Sussex-Warren-Morris-Hunterdon-Carbon-Monroe-Northampton-
Including the cities of Stroudsburg, Easton, Jim Thorpe,
Flemington, Newton, Bethlehem, Morristown, and Washington
340 AM EST Sat Jan 18 2025

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH 
LATE SUNDAY NIGHT...

* WHAT...Heavy snow possible. Total snow accumulations between 6 and 
  10 inches possible.

* WHERE...Portions of northern and northwest New Jersey and east 
  central and northeast Pennsylvania.

* WHEN...From Sunday morning through late Sunday night.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. The strong winds and weight of 
  snow on tree limbs may down power lines and could cause sporadic 
  power outages. Travel could be very difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

Fitzsimmons
445 
WWUS41 KPHI 181949
WSWPHI

URGENT - WINTER WEATHER MESSAGE
National Weather Service Mount Holly NJ
249 PM EST Sat Jan 18 2025

PAZ060-061-101>103-105-191015-
/O.UPG.KPHI.WS.A.0002.250119T1200Z-250120T0300Z/
/O.NEW.KPHI.WS.W.0002.250119T1200Z-250120T0600Z/
Berks-Lehigh-Western Chester-Eastern Chester-Western Montgomery-
Upper Bucks-
Including the cities of Chalfont, Kennett Square, Honey Brook,
Oxford, Reading, West Chester, Pottstown, Allentown,
Collegeville, and Perkasie
249 PM EST Sat Jan 18 2025

...WINTER STORM WARNING IN EFFECT FROM 7 AM SUNDAY TO 1 AM EST 
MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 4 and 
  7 inches.

* WHERE...Portions of east central and southeast Pennsylvania.

* WHEN...From 7 AM Sunday to 1 AM EST Monday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Travel could be very difficult.

* ADDITIONAL DETAILS...Temperatures are expected to fall into the 
  teens Sunday night and remain below freezing for several days. As 
  a result, icy and slippery conditions may persist even after 
  precipitation has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

NJZ001-007>009-PAZ054-055-062-191015-
/O.UPG.KPHI.WS.A.0002.250119T1500Z-250120T0600Z/
/O.NEW.KPHI.WS.W.0002.250119T1500Z-250120T0600Z/
Sussex-Warren-Morris-Hunterdon-Carbon-Monroe-Northampton-
Including the cities of Newton, Bethlehem, Stroudsburg,
Washington, Jim Thorpe, Easton, Flemington, and Morristown
249 PM EST Sat Jan 18 2025

...WINTER STORM WARNING IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST 
MONDAY...

* WHAT...Heavy snow expected. Total snow accumulations between 5 and 
  8 inches.

* WHERE...Portions of northern and northwest New Jersey and east 
  central and northeast Pennsylvania.

* WHEN...From 10 AM Sunday to 1 AM EST Monday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Travel could be very difficult.

* ADDITIONAL DETAILS...Temperatures are expected to fall into the 
  teens Sunday night and remain below freezing for several days. As 
  a result, icy and slippery conditions may persist even after 
  precipitation has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

PAZ104-191015-
/O.UPG.KPHI.WS.A.0002.250119T1200Z-250120T0300Z/
/O.NEW.KPHI.WW.Y.0004.250119T1200Z-250120T0600Z/
Eastern Montgomery-
Including the cities of Lansdale and Norristown
249 PM EST Sat Jan 18 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 1 AM EST 
MONDAY...

* WHAT...Snow expected. Total snow accumulations between 4 and 6 
  inches.

* WHERE...Eastern Montgomery County.

* WHEN...From 7 AM Sunday to 1 AM EST Monday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions.

* ADDITIONAL DETAILS...Temperatures are expected to fall into the 
  teens Sunday night and remain below freezing for several days. As 
  a result, icy and slippery conditions may persist even after 
  precipitation has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

DEZ001-MDZ012-NJZ016>019-PAZ070-071-106-191015-
/O.NEW.KPHI.WW.Y.0004.250119T1200Z-250120T0600Z/
New Castle-Kent MD-Salem-Gloucester-Camden-Northwestern
Burlington-Delaware-Philadelphia-Lower Bucks-
Including the cities of Chestertown, Doylestown, Moorestown,
Glassboro, Morrisville, Pennsville, Media, Wilmington, Camden,
Cherry Hill, Mount Holly, and Philadelphia
249 PM EST Sat Jan 18 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 1 AM EST 
MONDAY...

* WHAT...Snow expected. Total snow accumulations between 2 and 4 
  inches.

* WHERE...Portions of northern Delaware, northeast Maryland, 
  southern New Jersey, and southeast Pennsylvania.

* WHEN...From 7 AM Sunday to 1 AM EST Monday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions.

* ADDITIONAL DETAILS...Temperatures are expected to fall into the 
  teens Sunday night and remain below freezing for several days. As 
  a result, icy and slippery conditions may persist even after 
  precipitation has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

NJZ010-012-015-191015-
/O.NEW.KPHI.WW.Y.0004.250119T1500Z-250120T0600Z/
Somerset-Middlesex-Mercer-
Including the cities of New Brunswick, Trenton, and Somerville
249 PM EST Sat Jan 18 2025

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST 
MONDAY...

* WHAT...Snow expected. Total snow accumulations between 3 and 5 
  inches.

* WHERE...Mercer, Middlesex, and Somerset Counties.

* WHEN...From 10 AM Sunday to 1 AM EST Monday.

* IMPACTS...Roads, and especially bridges and overpasses, will 
  likely become slick and hazardous. Plan on slippery road 
  conditions.

* ADDITIONAL DETAILS...Temperatures are expected to fall into the 
  teens Sunday night and remain below freezing for several days. As 
  a result, icy and slippery conditions may persist even after 
  precipitation has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

MJL

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Jan 17, 12:38 PM EST, 2 hours 26 minutes earlier.

Area forecast discussion, Jan 17, 12:38 PM EST, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1238 PM EST Fri Jan 17 2025

.SYNOPSIS...
High pressure returns today ahead of a warm front that will
cross through our region Saturday bringing. This will bring a
brief return of milder weather and some rain to the region. A
strong arctic cold front will pass through on Sunday while a
secondary low develops for Sunday night bringing the potential
for snow to the region. Cold artic high pressure returns on
Monday and persists through the middle of next week with well
below normal temperatures expected.

&&

.NEAR TERM /THROUGH SATURDAY/...
The biggest concern in this period is a small (20%) chance for
very light freezing rain or freezing drizzle within a few hours
of sunrise Saturday morning in far northern Delaware and extreme
southeastern Pennsylvania.

For today and tonight, tranquil conditions and near normal
temperatures are expected as high pressure centered to the south
of our region slides by. Mostly clear skies are expected,
though clouds will start to build back late tonight ahead of the
warm front tomorrow.

On Saturday, our focus is on the warm front approaching from
the south. In general, this should result in very light
(generally only a few hundredths of an inch) rain during the day
time hours on Saturday. However, in the higher terrain of the
southern Poconos, any precipitation could be snow (new
accumulation less than one inch). Rain and snow amounts will be
light as the lift associated with this will be weak. Some rain
may linger by the coast Saturday evening.

As mentioned above though, one change from the previous
forecast is that there is now a very small chance that low level
moisture will increase enough ahead of the warm front arriving
for localized light freezing rain in far northern Delware and
extreme southeastern Pennsylvania. Model soundings show a cold
layer within the lowest 50 mb at the surface lingering for a few
hours after sunrise. Looking at the model soundings though,
there will also likely be a very deep dry layer above this, so
it may be more of a freezing drizzle set up. All that being
said, this is still very conditional on the air closest to the
surface being nearly saturated and staying below freezing for a
few hours after sunrise. Will be watching trends closely over
the next 24 hours.

In the wake of the warm front, high temperatures on Saturday
will be a few degrees higher than today, in the 40s south and
east of the fall line, from the mid 30s to lower 40s northwest
of the fall line. Though this system should be out of the area
by late evening Saturday evening, clouds will start building in
again Saturday night ahead of the cold front and Sunday system.
As such, temperatures may not drop off much Saturday night. Lows
are generally expected to range from the lower 20s to lower
30s.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
The focus of the short term period remains with the system
impacting the area on Sunday, with potential for widespread
snowfall accumulations.

For Sunday into Sunday night, the strong arctic cold front will
cross through the region early Sunday morning, with cold
advection of a much colder airmass beginning later in the day
and especially into the night. As it does so, an area of low
pressure will also be developing over the Deep South near the
tail-end of the arctic front. This area of low pressure will
ride along the frontal boundary and strengthen as it moves off
of the Carolina coastline by Sunday afternoon.

From here, forecast guidance still varies significantly,
considering it's only 48-60 hours away. The track and strength
of the surface low will ultimately determine what type of
precipitation our area experiences Sunday into Sunday evening.
If the track of the low is close enough to the coast, a large
portion of the region is likely to observe accumulating snowfall
(similar to what the 00Z GFS and ECMWF depict). If the track of
the low, hugs the immediate coastline, or ends up inland over
the coastal plain, then the most significant snows will be
focused north and west of I-95 (depicted by the 00Z Canadian).
Such a solution would also mean rain for the immediate coast,
and perhaps as far inland as the I-95 corridor. The previous
suppressed solution appears to have fallen out of favor of the
deterministic and probabilistic guidance as of the 00Z suite. So
precipitation appears increasingly likely across much of our
area, but the exact detail still remain unclear based on the
track. Ultimately, the outcome probably lies somewhere between
the first two aforementioned solutions. PoPs have been increased
to 60-70% area wide. We have introduced more mention of rain
for the coast and coastal plain inland to I-95 with this
morning's forecast update, and increased snowfall amounts a bit
farther inland from there.

So with all of this being said, the greatest potential for
significant accumulations remains for areas along the I-95
corridor and points north and west. Within this zone, forecast
amounts were increased about 1" across the board, and now stand
between 3-5", with locally higher amounts possible as usual.
Lesser amounts upwards of 1-2" remain in the forecast for the
coastal plain, and amounts for the immediate coast were lowered
slightly in light of the increasing potential for some rain to
mix in during the event. The far southern coastal areas such as
Cape May and southern Delaware likely end up with less than 1",
though potential exists for higher accumulations there.

Since warning level snowfall does not currently appear likely to
occur (though this certainly remains possible for some inland
areas), we have not issued any watches at this point. Our
current forecast support mainly a widespread advisory type of
event, but given the relatively low confidence and quickly
changing forecast, we'll hold of on any advisories for now as
well. Obviously, a lot can change over the next 48 hours as
more hi- res/short range forecast guidance comes into the
picture. Note that the forecast is likely to change, so stay
tuned for the latest details to the forecast over the next
couple days!

Following the snow potential Sunday and Sunday evening, the
heart of the arctic airmass will begin to advect into the
region overnight. Low temperatures are mainly in the teens with
minimum wind chills in the single digits (below 0 degrees for
the Poconos). Increasing northwest winds could pose a blowing
snow threat where ever the heavier snowfall occurs.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
In the wake of the departing system and arctic cold front, the
early to middle portion of the week will feature by far the
coldest airmass so far this season. Strong (1045+ mb),
expansive, and cold, Canadian high pressure will sink southward
out of the High Plains on Monday before gradually shifting
southeast toward the Mid- Atlantic region by Wednesday and
Thursday. With such a cold/dry airmass in place, there does not
appear to be any real chance for some precipitation during this
period, however there is a slight chance for some light snow on
Tuesday night as a system offshore skirts on by to our south.

For now, the peak of the cold looks to occur during the Monday
night through Wednesday night timeframe, as 850 mb temperatures
are forecast to be between -20C to -25C during this time! So in
terms high temps, expecting mostly teens/low 20s with low temps
in the single digits (near to below zero degrees north of I-78).
The coldest daytime periods will be Tuesday and Wednesday, with
highs in the teens area wide (single digit highs for the
Poconos). Feel- like temperatures will mostly be in the single
digits during the day and below zero at night (as low as -20
degrees in the Poconos), so cold weather advisories/warnings
will likely be needed in the coming days. As the high pressure
passes overhead Wednesday night, we'll likely have good
radiational cooling. Assuming some areas still have a solid
snowpack on the ground by then, areas farther south into the
Philly metro, southern NJ, and Delmarva could have a shot at
getting some sub-zero actual temperatures, which has not
occurred in many years for some areas. Temperatures should begin
to rebound Thursday, though likely remaining below freezing.
Following another night in the teens Thursday night, many areas
along and southeast of I-95 should finally warm above freezing
by Friday.

There is quite high confidence that this multi-day period of
dangerously cold temperatures will occur, resulting in impacts
to people, animals, and infrastructure. Dangerously cold
conditions for people and animals are possible resulting in an
increased risk of hypothermia and frost bite. For
infrastructure, impacts could include freezing water pipes and
high demand for heating energy. Stay tuned to the latest
forecast for additional information as we get closer.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of Today...Prevailing VFR. W winds 5-10 kts becoming more
SW/SSW with time. High confidence.

Tonight...VFR. Light S winds 5-10 kts. Some sites may see winds
become light and variable during the first half of the period.
Cirrus building in with time. High confidence.

Outlook...

Saturday through Saturday night...Brief periods of MVFR or even
IFR possible with mostly rain. Winds mainly 10 kts or less. LLWS
possible.

Sunday through Sunday night...Sub-VFR conditions probable,
especially Sunday afternoon and evening. Light to moderate snow
expected. Winds 10-15 kts.

Monday through Tuesday...VFR and breezy. No significant weather
expected.

&&

.MARINE...
SCA was allowed to expire at 9 AM. Winds and seas are expected
to stay below SCA conditions through Saturday night. On the
waters, wind gusts above 20 kt are possible Saturday, but at
this point looks like they should stay just below 25 kt.

Outlook...

Sunday...No marine headlines expected.

Sunday night through Tuesday...SCA conditions likely as wind
gusts will range between 25-30 kt with seas around 5 feet. Due
to the combination of cold air/water temperatures, gusty winds,
and enhanced seas, freezing spray accretion is likely.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Johnson/Staarmann
NEAR TERM...Johnson/MJL
SHORT TERM...DeSilva/Staarmann
LONG TERM...DeSilva/Johnson/Staarmann
AVIATION...DeSilva/Johnson/Staarmann/Wunderlin
MARINE...DeSilva/Johnson/Staarmann

In the hours before

Local storm report, Jan 17, 1:19 PM EST, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
119 PM EST Fri Jan 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     Snow             Trumbauersville         40.41N 75.38W
01/17/2025  M1.0 Inch        Bucks              PA   Trained Spotter

&&

RCM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 3:20 PM ESTSmall Craft AdvisoryPHI22 hr

Nearby

Winter Storm Watches in Pennsylvania, 2025Winter Storm Watches in New Jersey, 2025Every winter storm watch in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.